# SDR 05039

- Difficulty date: May 7, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- Aircraft time: 62,679 hours, 16,794 cycles
- Engine: Pwa JT9D7J
- Engine time: 71,705 hours, 18,496 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Nr 3 Nacelle
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING DESCENT B-LOOP ON NR 3 NACELLE WENT FIRE INDICATION WITH A-INOP.  PRECAUTIONARY SHUTDOWN NR 3 ENG.  REPAIRED DAMAGED WIRE ON UPPER LOOP BELOW PYLON CLOSE TO CANNON PLUG AND SECURED LOOSE LOOP ASSY AT UPPER I/B BRACKET IAW B747 MM 26-11-02 AND OPS CHECKED OK.
